# SDR SWIA201127258

- Difficulty date: August 15, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 23,241 hours, 19,834 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD TWO LEFT SIDE EXTERNAL EMERGENCY LIGHTS ARE OUT. (FLT 6272)  RELAMPED EMERGENCY LIGHTS.
